# SDR DALA2023031802047

- Difficulty date: March 17, 2023
- Submitted: March 18, 2023
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 53,831 hours, 38,360 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9577, TAIL COMPT STR 2L CRACKED AT STA 1133. CORRECTIVE ACTION: REPAIRED PER B717 SRM 53-00-05-2R PROCEDURE 2. (LP 2675309)
